MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML SM STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML SM STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM
Model Number 1554-01-165
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Adhesion(s) (1695); No Code Available (3191)
Date of Event 04/20/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle medical records received.After review of medical records, the patient was revised to address failed left tha.Operative note reported mom articulation, synovial fluid and scar tissue over the trochanter.Noted corrosion around trunnion and femoral head.Doi: (b)(6) 2009; dor: (b)(6) 2015; left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML SM STATURE 16.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9808605
Report Number1818910-2020-07290
Device Sequence Number654046
Product Code JDI
UDI-Device Identifier10603295058267
UDI-Public10603295058267
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model Number1554-01-165
Device Catalogue Number155401165
Device Lot NumberAW5DFA000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR